skip to content

Department of Pure Mathematics and Mathematical Statistics

My research interests lie in the intersection of complex analysis and probability. More precisely, I work on the Schramm-Loewner evolution, conformal loop ensembles, the Gaussian free field, Liouville quantum gravity and the couplings between them and my research is focused on geometric properties of these models. I also work on the deterministic Loewner equation.

I am a research associate, mentored by Jason Miller. I did my PhD at KTH, under the supervision of Fredrik Viklund.

Papers and preprints of some of my research projects can be found below:

A multifractal boundary spectrum for SLE$_\kappa(\rho)$ -- Probab. Theory Related Fields 178, 173-233(2020).

Online version:

Remarks on the regularity of quasislits (with Atul Shekhar and Fredrik Viklund) -- to appear in Ann. Acad. Sci. Fenn. Math.

ArXiv version: (updated version available per request)

Dimensions of two-valued sets via imaginary chaos (with Avelio Sepúlveda and Fredrik Viklund) -- to appear in Int. Math. Res. Not.

Online version:

ArXiv version: (not final version)

Volume measures on random fractals: self-intersecting SLE and conformal loop ensembles (in preparation).




01223 766925